# SDR CALA2023050901426

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27561
- Aircraft time: 88,357 hours, 21,150 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 657N3202
- Condition: Cracked
- Location: Sta460s8lt-S9lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AY STA 460 LT BETWEEN S8LT AND S9LT AT PSU RAIL ATTACH BRACKET I/B ATTACH RIVET 001234528. INSPECTION REQUIREMENTS ZONE 3 INSPECTION THRESHOLD: AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST. REPEAT 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 INSTRUCTIONS METHOD: DVI INTERVAL: 12,000 FLIGHT CYCLES. REPAIRED CABIN FRAME STA 460 BETWEEN S-8R AND S-9R REF: SRM 53-00-07 REPAIR 8 AND ECRA 5310-08132. WORK ACCOMPLISHED ON N/R
